Automorphism groups of the modular curves
Compositio Mathematica, Tome 65 (1988) no. 1, pp. 51-80
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__65_1_51_0,
author = {Kenku, M. A. and Momose, Fumiyuki},
title = {Automorphism groups of the modular curves $X_0(N)$},
journal = {Compositio Mathematica},
pages = {51--80},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {65},
number = {1},
mrnumber = {930147},
zbl = {0686.14035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__65_1_51_0/}
}
TY - JOUR AU - Kenku, M. A. AU - Momose, Fumiyuki TI - Automorphism groups of the modular curves $X_0(N)$ JO - Compositio Mathematica PY - 1988 SP - 51 EP - 80 VL - 65 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1988__65_1_51_0/ LA - en ID - CM_1988__65_1_51_0 ER -
Kenku, M. A.; Momose, Fumiyuki. Automorphism groups of the modular curves $X_0(N)$. Compositio Mathematica, Tome 65 (1988) no. 1, pp. 51-80. http://geodesic.mathdoc.fr/item/CM_1988__65_1_51_0/
